Skip navigation
Logo
User training | Reference and search service

Library catalog

Retrievo
EDS
b-on
More
resources
Content aggregators
Please use this identifier to cite or link to this item:

acessibilidade

http://hdl.handle.net/10071/14716
acessibilidade
Title: The stability of exceptional bundles on complete intersection 3-folds
Authors: Miró-Roig, M.
Soares, H.
Keywords: Exceptional vector bundles
Stability
Issue Date: 2008
Publisher: American Mathematical Society
Citation: Miró-Roig, M. & Soares, H. (2008). The stability of exceptional bundles on complete intersection 3-folds. Proceedings of the American Mathematical Society. 136 (11), 3751-3757
Abstract: A very long-standing problem in Algebraic Geometry is to determine the stability of exceptional vector bundles on smooth projective varieties. In this paper we address this problem and we prove that any exceptional vector bundle on a smooth complete intersection 3-fold Y subset of P-n of type (d(1),..., d(n-3)) with d(1) + ... + d(n-3) <= n and n <= 4 is stable.
Peer reviewed: yes
URI: https://ciencia.iscte-iul.pt/id/ci-pub-12726
http://hdl.handle.net/10071/14716
DOI: 10.1090/S0002-9939-08-09258-7
ISSN: 0002-9939
Publisher version: The definitive version is available at: https://doi.org/10.1090/S0002-9939-08-09258-7
Appears in Collections:BRU-RI - Artigos em revistas científicas internacionais com arbitragem científica

Files in This Item:
acessibilidade
File Description SizeFormat 
stability_ci_finalvs2.pdf228.88 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.